AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 1, Année 2017

Nawel HAOUAS,Abdelhakim NECIR,Djamel MERAGHNI,Brahim BRAHIMI,
A Lynden-Bell integral estimator for the tail index of right-truncated data with a random threshold, pp. 1159-1170
DOI : http://dx.doi.org/10.16929/as/2017.1159.97
ABSTRACT
ENGLISH By means of a Lynden-Bell integral with deterministic threshold, Worms and Worms [A Lynden-Bell integral estimator for extremes of randomly truncated data. Statist. Probab. Lett. 2016; 109: 106-117] recently introduced an asymptotically normal estimator of the tail index for randomly right-truncated Pareto-type data. In this context, we consider the random threshold case to derive a Hill-type estimator and establish its consistency and asymptotic normality. A simulation study is carried out to evaluate the finite sample behavior of the proposed estimator.

FRANCAIS Par l'intégrale de Lynden-Bell avec un seuil déterministe, Worms et Worms [A Lynden-Bell integral estimator for extremes of randomly truncated data. Statist. Probab. Lett. 2016; 109: 106-117] a récemment introduit un estimateur asymptotiquement normal de l'indice de queue pour les données de type Pareto tronquées à droite. Dans ce contexte, nous considérons le cas du seuil aléatoire pour obtenir un estimateur de type Hill et établir sa consistance et sa normalité asymptotique. Une étude de simulation est réalisée pour évaluer le comportement de l'estimateur proposé.
Citer cet article
Nawel HAOUAS,Abdelhakim NECIR,Djamel MERAGHNI,Brahim BRAHIMI, (2017). A Lynden-Bell integral estimator for the tail index of right-truncated data with a random threshold. Afrika Statistika . Volume 12(1), pp 1159-1170
Doi : http://dx.doi.org/10.16929/as/2017.1159.97













JAS
JAS



ok